Format
Sort by

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 181

1.

Drug reaction with eosinophilia and systemic symptoms (DRESS): a complex interaction of drugs, viruses and the immune system.

Criado PR, Avancini J, Santi CG, Medrado AT, Rodrigues CE, de Carvalho JF.

Isr Med Assoc J. 2012 Sep;14(9):577-82. Review.

2.

Drug reaction with Eosinophilia and Systemic Symptoms (DRESS) / Drug-induced Hypersensitivity Syndrome (DIHS): a review of current concepts.

Criado PR, Criado RF, Avancini JM, Santi CG.

An Bras Dermatol. 2012 May-Jun;87(3):435-49. Review.

3.

[Drug reaction with eosinophilia and systemic symptoms (DRESS)].

Descamps V.

Rev Prat. 2012 Dec;62(10):1347-52. Review. French.

PMID:
23424909
4.

Drug-induced hypersensitivity syndrome: drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome induced by aspirin treatment of Kawasaki disease.

Kawakami T, Fujita A, Takeuchi S, Muto S, Soma Y.

J Am Acad Dermatol. 2009 Jan;60(1):146-9. doi: 10.1016/j.jaad.2008.07.044.

PMID:
19103366
5.

Drug-induced hypersensitivity syndrome: clinical and biologic disease patterns in 24 patients.

Ben m'rad M, Leclerc-Mercier S, Blanche P, Franck N, Rozenberg F, Fulla Y, Guesmi M, Rollot F, Dehoux M, Guillevin L, Moachon L.

Medicine (Baltimore). 2009 May;88(3):131-40. doi: 10.1097/MD.0b013e3181a4d1a1.

6.

Risk factors associated with DRESS syndrome produced by aromatic and non-aromatic antipiletic drugs.

Pereira de Silva N, Piquioni P, Kochen S, Saidon P.

Eur J Clin Pharmacol. 2011 May;67(5):463-70. doi: 10.1007/s00228-011-1005-8. Epub 2011 Feb 26.

PMID:
21359537
7.

[Drug rash with eosinophilia and systemic symptoms (DRESS) attributed to the oral skin-care supplement Imedeen].

van Leeuwen JF, van der Hooft CS, Vos LE, Bekkenk MW, van Zuuren EJ, Stricker BH.

Ned Tijdschr Geneeskd. 2005 Jun 11;149(24):1353-6. Dutch.

PMID:
16008041
8.

Drug-reaction eosinophilia and systemic symptoms and drug-induced hypersensitivity syndrome.

Fernando SL.

Australas J Dermatol. 2014 Feb;55(1):15-23. doi: 10.1111/ajd.12085. Epub 2013 Jul 19. Review.

PMID:
23866082
9.

[Management of drug reaction with eosinophilia and systemic symptoms (DRESS)].

Descamps V, Ben Saïd B, Sassolas B, Truchetet F, Avenel-Audran M, Girardin P, Guinnepain MT, Mathelier-Fusade P, Assier H, Milpied B, Modiano P, Lebrun-Vignes B, Barbaud A; groupe Toxidermies de la Société française de dermatologie.

Ann Dermatol Venereol. 2010 Nov;137(11):703-8. doi: 10.1016/j.annder.2010.04.024. Epub 2010 Aug 5. French.

PMID:
21074653
10.

[DRESS syndrome as a result of sulfasalazine use].

van der Mark SC, Segers D, Bakker RC, van Wijngaarden P.

Ned Tijdschr Geneeskd. 2010;154(18):A2161. Dutch.

PMID:
23134745
11.

Drug-induced hypersensitivity syndrome: recent advances in the diagnosis, pathogenesis and management.

Shiohara T, Kano Y, Takahashi R, Ishida T, Mizukawa Y.

Chem Immunol Allergy. 2012;97:122-38. doi: 10.1159/000335624. Epub 2012 May 3.

PMID:
22613858
12.

Nevirapine-induced rash with eosinophilia and systemic symptoms (DRESS).

Gill S, Sagar A, Shankar S, Nair V.

Indian J Pharmacol. 2013 Jul-Aug;45(4):401-2. doi: 10.4103/0253-7613.114993.

13.

[DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) syndrome after sulfasalazine and carmazepine: report of two cases].

Queyrel V, Catteau B, Michon-Pasturel U, Fauchais AL, Delcey V, Launay D, Legout L, Hachulla E, Hatron PY, Devulder B.

Rev Med Interne. 2001 Jun;22(6):582-6. French.

PMID:
11433569
14.

[Case of drug-induced hypersensitivity syndrome due to lamotrigine: demonstration of sequential reactivation of herpesviruses].

Sato T, Kuniba H, Matsuo M, Matsuzaka T, Moriuchi H.

No To Hattatsu. 2012 Jan;44(1):69-72. Japanese.

PMID:
22352035
15.

The importance of vancomycin in drug rash with eosinophilia and systemic symptoms (DRESS) syndrome.

Blumenthal KG, Patil SU, Long AA.

Allergy Asthma Proc. 2012 Mar-Apr;33(2):165-71. doi: 10.2500/aap.2012.33.3498.

PMID:
22525393
16.

Severe acute hepatitis in the DRESS syndrome: Report of two cases.

Lens S, Crespo G, Carrión JA, Miquel R, Navasa M.

Ann Hepatol. 2010 Apr-Jun;9(2):198-201.

PMID:
20526017
17.

Drug neosensitization during anticonvulsant hypersensitivity syndrome.

Gaig P, García-Ortega P, Baltasar M, Bartra J.

J Investig Allergol Clin Immunol. 2006;16(5):321-6.

18.

Drug Reaction with Eosinophilia and Systemic Symptoms: an update on pathogenesis.

Camous X, Calbo S, Picard D, Musette P.

Curr Opin Immunol. 2012 Dec;24(6):730-5. doi: 10.1016/j.coi.2012.07.010. Epub 2012 Oct 11. Review.

PMID:
23062470
19.

The variable clinical picture of drug-induced hypersensitivity syndrome/drug rash with eosinophilia and systemic symptoms in relation to the eliciting drug.

Kano Y, Shiohara T.

Immunol Allergy Clin North Am. 2009 Aug;29(3):481-501. doi: 10.1016/j.iac.2009.04.007. Review.

PMID:
19563993
20.

The DRESS syndrome: the great clinical mimicker.

Fleming P, Marik PE.

Pharmacotherapy. 2011 Mar;31(3):332. doi: 10.1592/phco.31.3.332.

PMID:
21361742
Items per page

Supplemental Content

Write to the Help Desk